Translator Disclaimer
2013 The Existence of Positive Nonconstant Steady States in a Reaction: Diffusion Epidemic Model
Yuan Yuan, Hailing Wang, Weiming Wang
Abstr. Appl. Anal. 2013(SI02): 1-7 (2013). DOI: 10.1155/2013/921401

Abstract

We investigate the disease’s dynamics of a reaction-diffusion epidemic model. We first give a priori estimates of upper and lower bounds for positive solutions to model and then give the conditions of the existence and nonexistence of the positive nonconstant steady states, which guarantees the existence of the stationary patterns.

Citation

Download Citation

Yuan Yuan. Hailing Wang. Weiming Wang. "The Existence of Positive Nonconstant Steady States in a Reaction: Diffusion Epidemic Model." Abstr. Appl. Anal. 2013 (SI02) 1 - 7, 2013. https://doi.org/10.1155/2013/921401

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095491
MathSciNet: MR3147799
Digital Object Identifier: 10.1155/2013/921401

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI02 • 2013
Back to Top